Cryptology ePrint Archive: Report 2010/258

On lower bounds of second-order nonlinearities of cubic bent functions constructed by concatenating Gold functions

Ruchi Gode and Sugata Gangopadhyay

Abstract: In this paper we consider cubic bent functions obtained by Leander and McGuire (J. Comb. Th. Series A, 116 (2009) 960-970) which are concatenations of quadratic Gold functions. A lower bound of second-order nonlinearities of these functions is obtained. This bound is compared with the lower bounds of second-order nonlinearities obtained for functions belonging to some other classes of functions which are recently studied.

Category / Keywords: secret-key cryptography / Boolean functions, cubic functions, derivatives, second-order nonlinearity, low order approximations.

Date: received 5 May 2010

Contact author: gsugata at gmail com

Available format(s): PDF | BibTeX Citation

Version: 20100506:010106 (All versions of this report)

Discussion forum: Show discussion | Start new discussion


[ Cryptology ePrint archive ]